# SDR ABXA20140509152

- Difficulty date: May 9, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018VB109
- Aircraft time: 55,332 hours, 40,606 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113T168333
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR TO TE LOWER PANEL ATTACH CHORD FWD OF OTBD AILERON AT WS 1069 SPLIT ON EDGE.  R & R PANEL ATTACH CHORD IAW DWG 113T1683 & SRM 51-40-02.  CORRODED, PN 113T1683-33, PART NAME PANEL SUPPORT RIB CHORD, SN NSN, STRINGER & WS LOCATION LT WS 1069.65.  ACFT WAS GNDED.
